Randomized urn models revisited using Stochastic Approximation

Type de document :
Article dans une revue
Annals of Applied Probability, Institute of Mathematical Statistics (IMS), 2013, 23 (4), pp.1409-1436
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00839249
Contributeur : Serena Benassù <>
Soumis le : jeudi 27 juin 2013 - 15:29:26
Dernière modification le : jeudi 27 avril 2017 - 09:47:11

Identifiants

  • HAL Id : hal-00839249, version 1

Collections

UPMC | INSMI | USPC | PMA

Citation

S. Laruelle, G. Pagès. Randomized urn models revisited using Stochastic Approximation. Annals of Applied Probability, Institute of Mathematical Statistics (IMS), 2013, 23 (4), pp.1409-1436. <hal-00839249>

Partager

Métriques

Consultations de la notice

75